Entrectinib (Rozlytrek)

4 posts / 0 new
Last post
semone12
Entrectinib (Rozlytrek)

Hello. My mom has recently had a couple of episodes of dizziness accompanied by low blood pressure and night sweats.  She is on Entrectinib since October 2019.  I'm concerned about the impact of this medicine on the heart and would really appreciate any thoughts or recommendations you might have. Thanks so much!

Semone

JanineT Forum M...
Hi Simone, I'm so sorry your

Hi Simone,

 

I'm so sorry your mom is having problems.  I hope she doesn't need to stop if it's otherwise working well.  I'm going to see if I can find info or someone with info to share. 

 

All the best,

Janine

 

Janine

dr walko
Entrectinib heart effects

Simone,

Entrectinib is still a new drug that we are learning how to best manage the side effects, but based on the 355 patients across the reported clinical trials, any type of dizziness was reported in 38% of patients with "severe" (we call this grade 3 or higher) in 0.8%.  Any degree of low blood pressure was reported in 18% of patients with severe (typically meaning required dose reduction or holding therapy) in only 2.8%.  So these effects may be due to the drug or possibly other medications she is also taking.  I would have her discuss the side effects with her oncologist to see if there is an easy fixable cause (like dehydration or possibly needing to change a blood pressure medication if she is taking one).

Since low blood pressure and dizziness can lead to falls, I would make sure that she gets up from bed (or any sitting/laying position) slowly and that she is staying hydrated.

I'm really glad to hear that she has been on the drug since last year!  Hopefully it's working well.

Sincerely,

Dr. Walko

Christine M. Walko, PharmD, BCOP, FCCP
Personalized Medicine Specialist
Moffitt Cancer Center, Tampa, FL

semone12
Thank you so very much!  I am

Thank you so very much!  I am grateful for your input.